# SDR AMTA200700034

- Difficulty date: January 19, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N402TZ
- Make and model: Boeing 737322
- Aircraft serial: 24667
- Engine: Ge CFM56*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Unknown
- Location: Engine Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE EXTREMELY SLOW TO SPOOL UP WHEN THROTTLE ADVANCED.  INSPECTED REMOVED AND REPLACED NR 2 ENGINE MAIN FUEL FILTER AS EPR 73-11-02.  PERFORMED ENGINE TEST NR 8 ACCEL/DECEL CHECK AS PER 71-00-00 PAGE 577 WITHIN LIMIT.  (M)
